MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; CADIERE FORCEPS

INTUITIVE SURGICAL, INC ENDOWRIST SP; CADIERE FORCEPS
Model Number 430009-62
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The single port cadiere forceps instrument has been evaluated by the failure analysis (fa) team.The instrument was found to have a dislodged proximal clevis.The dislodged proximal clevis was found at weld 4, the location of the distal main tube.The welds were inspected and appeared to be present on both sides and did not show signs of workmanship or burn-back issues.The distal grip tips were still attached to the instrument due to the internal components.No material was found missing.The housing was removed and found to be undamaged.The inputs were manually articulated and passed.The grips open and closed when the grip knob is manually rotated despite the damage.The root cause is typically attributed to the use conditions.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, user informed an intuitive surgical, inc.(isi) technical support engineer (tse) that the movement of the single port cadiere forceps instrument on the screen appeared to be abnormal.As the case progressed, creaking was observed on the screen when opening and closing the jaw of the cadiere forceps instrument.At the request of the surgeon, the instruments were inspected, and it was confirmed that the shaft and jaw of the cadiere forceps had become dangling and detached upon inspection of the instrument sheath.The instrument was removed and replaced with a backup.Following this, the user continued and completed the procedure with no further issues.No fragment fell into the patient.No known impact or patient consequence was reported.

Brand Name
ENDOWRIST SP
Common Device Name
CADIERE FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25203238
Report Number2955842-2026-25453
Device Sequence Number21336909
Product Code NAY
UDI-Device Identifier00886874115213
UDI-Public(01)00886874115213(11)250529(10)K10250529
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430009-62
Device Catalogue Number430009
Device Lot NumberK10250529 0011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexFemale